# SDR FQAR20160421019

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 86299008
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPLACEMENT OF THE RT ENGINE NR 3 EXHAUST RISER, THE TECH REMOVED THE AFT MUFFLER.  NOTED THE MUFFLER HAD A LARGE, FOUR INCH CRACK.  THE CRACK WAS NOT VISIBLE UNLESS THE MUFFLER IS REMOVED, BECAUSE THE FORWARD MUFFLER BLOCKS THE VIEW OF THE AFT MUFFLER'S FRONT SIDE.
